Alert archive / New Mexico / Flash Flood Warnings in 2008
Flash Flood Warning 57, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 10, 2008, 11:50 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 115 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2008, 11:50 PM MDT (05:50 UTC)
- Expired
- Aug 11, 2008, 1:45 AM MDT
- In force
- 115 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 158 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 12:30 AM MDT | FLASH FLOOD | Roswell, NM | SEVERAL REPORTS OF LAW ENFORCEMENT VEHICLES FLOODED OUT ON THE NORTH SIDE OF ROSWELL. 1 AUTOMOBILE WASHED AWAY AND POLICE ARE SEARCHING FOR THE VEHICLE. MULTIPLE POWER OUTAGES ALSO REPORTED. |
| Aug 11, 1:00 AM MDT | FLASH FLOOD | 1 N Roswell, NM | FLOODED VEHICLE FOUND ON BERRENDO ROAD NEAR BERRENDO CREEK. FLOOD WATERS STILL ABOVE CURBS IN THIS NEIGHBORHOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.8 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1980 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 2567 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 110550
FFWABQ
NMC005-027-110745-
/O.NEW.KABQ.FF.W.0057.080811T0550Z-080811T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1150 PM MDT SUN AUG 10 2008
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME EAST CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO
* UNTIL 145 AM MDT
* AT 1145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR ROSWELL...MOVING SOUTHEAST
AT 20 MPH. RAIN RATES OF ONE OR TWO INCHES PER HOUR CAN BE EXPECTED
OVER THE REGION...ESPECIALLY IN THE TOWN OF ROSWELL. FLASH FLOODING
IS POSSIBLE ALONG HIGHWAY 246 BETWEEN ROSWELL AND THE LINCOLN COUNTY
LINE AS WELL AS WITHIN SALT CREEK AND BERRENDO CREEK. URBAN FLOODING
CAN BE EXPECTED IN THE TOWN OF ROSWELL.
* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
DEXTER AROUND 1230 AM MDT...
6 MILES NORTHEAST OF HAGERMAN AROUND 1245 AM MDT...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
LAT...LON 3322 10396 3297 10450 3325 10487 3369 10488
3369 10451
$$
DPORTER3 follow-up statements
000
WGUS75 KABQ 110642
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1242 AM MDT MON AUG 11 2008
NMC005-027-110745-
/O.CON.KABQ.FF.W.0057.000000T0000Z-080811T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAVES-LINCOLN-
1242 AM MDT MON AUG 11 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MDT FOR EXTREME
EAST CENTRAL LINCOLN AND CENTRAL CHAVES COUNTIES...
AT 1230 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN NEAR ROSWELL. THE STORM
PRODUCING HEAVY RAIN WAS NEARLY STATIONARY. RADAR ESTIMATES
INDICATED THAT 1 TO 1.5 INCHES OF RAINFALL HAS FALLEN ALONG HIGHWAY
246 NORTHWEST OF ROSWELL...AND OVER THE NORTH SIDE OF ROSWELL. THIS
STORM IS BEGINNING TO DISSIPATE...HOWEVER HEAVY RUNOFF FROM HEAVY
RAIN MAY STILL BE CREATING AREAS OF FLASH FLOODING.
LOCATIONS IMPACTED INCLUDE...
BITTER LAKE WILDLIFE REFUGE...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
STREAMS...ARROYOS AND DITCHES...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS POOR DRAINAGE AND LOW LYING AREAS.
LAT...LON 3342 10426 3314 10451 3335 10483 3369 10488
3360 10448
$$
GUYER000
WGUS75 KABQ 110658
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1258 AM MDT MON AUG 11 2008
NMC005-027-110745-
/O.CON.KABQ.FF.W.0057.000000T0000Z-080811T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAVES-LINCOLN-
1258 AM MDT MON AUG 11 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MDT FOR EXTREME
EAST CENTRAL LINCOLN AND CENTRAL CHAVES COUNTIES...
AT 1248 AM MDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING
ON THE NORTH SIDE OF ROSWELL. MULTIPLE REPORTS OF CARS STRANDED IN
FLOOD WATERS HAVE BEEN RECEIVED ON THE NORTH SIDE OF ROSWELL.
LOCATIONS IMPACTED INCLUDE...
ROSWELL...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3342 10426 3314 10451 3335 10483 3369 10488
3360 10448
$$
GUYER000
WGUS75 KABQ 110741
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
141 AM MDT MON AUG 11 2008
NMC005-027-110750-
/O.EXP.KABQ.FF.W.0057.000000T0000Z-080811T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAVES-LINCOLN-
141 AM MDT MON AUG 11 2008
...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM MDT FOR EXTREME EAST
CENTRAL LINCOLN AND CENTRAL CHAVES COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVY RAINFALL
WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE OVER THE NORTH SIDE OF
ROSWELL...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH
FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3342 10426 3314 10451 3335 10483 3369 10488
3360 10448
$$
GUYERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 11:18 PM MDT, 32 minutes earlier.
Area forecast discussion, Aug 10, 11:18 PM MDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1118 PM MDT SUN AUG 10 2008 .UPDATE... WILL EXTEND THE FLASH FLOOD WATCH UNTIL 4AM FOR AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN....WILL LET AREAS WEST EXPIRE. UPDATES OUT SHORTLY. 34 && .PREV DISCUSSION...946 PM MDT SUN AUG 10 2008... WILL KEEP FLASH FLOOD WATCH GOING UNTIL MIDNIGHT...BUT DID TRIM BACK POPS ACROSS THE NORTHEAST AND WESTERN PORTIONS OF THE STATE. COMPLEX OF STORMS ACROSS THE EAST CENTRAL PORTIONS OF THE STATE WILL CONTINUE MOVING SOUTHEAST. IR SATELLITE SHOWS CLOUD TOPS SLOWLY WARMING...THUS RAIN RATES MAY NOT BE QUITE AS HIGH. OTHERWISE...JUST MINOR TWEAKS TO REFLECT CURRENT TRENDS. UPDATES OUT SHORTLY. 34 .PREV DISCUSSION...301 PM MDT SUN AUG 10 2008... FLASH FLOOD WATCH REMAINS IN EFFECT CENTRAL AND EAST AS A BACK DOOR COLD FRONT MOVING THROUGH THE AREA INTERACTS WITH ABUNDANT MOISTURE ALREADY IN PLACE. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL FAVOR THE NORTHERN MOUNTAINS...AS WELL AS THE NORTHEAST AND EAST CENTRAL PLAINS THIS EVENING...THEN THE FOCUS FOR CONVECTION WILL LINGER ALONG THE TEXAS BORDER LATE TONIGHT. ALSO THIS EVENING...THE FRONT WILL PUSH INTO THE RIO GRANDE VALLEY WITH A 20 TO 30 MPH EAST WIND...WHICH WILL GUST TO AROUND 40 MPH BELOW CANYONS. CONVECTION WILL TAME DOWN A BIT DURING THE FIRST HALF OF THE WORK WEEK AS THE MID LEVEL HIGH PRESSURE CENTER OVER SE AZ TODAY WILL MIGRATE TO EAST CENTRAL AZ THURSDAY...THEN TO NV FRIDAY AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM DEVELOPS OVER THE GREAT PLAINS STATES. SHOWERS AND STORMS...MAINLY ISOLATED TO SCATTERED...WILL FAVOR THE VICINITY OF THE MOUNTAINS UNTIL THURSDAY...WHEN THE STRONG UPPER LOW TO THE EAST WILL DRIVE ANOTHER BACK DOOR COLD FRONT THROUGH THE STATE. THIS FRONT WILL AGAIN TRIGGER INCREASED CONVECTION CENTRAL AND EAST THROUGH FRIDAY. 44 .AVIATION... A COLD FRONT ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAINS WILL FOCUS WIDESPREAD SHOWERS AND STORMS WITH LOCAL MVFR/IFR CONDITIONS WITH AREAS OF HEAVY RAIN. ISOLATED SHOWERS AND STORMS WILL FIRE ACROSS THE WEST AS WELL WITH LESS RAIN BUT A GREATER CHANCE OF STRONG AND GUSTY OUTFLOWS. AREAS OF MVFR/IFR DUE TO FOG AND LOW CLOUDS ARE POSSIBLE IN THE HIGHER TERRAIN AND EASTERN PLAINS TONIGHT FROM SATURATED LOW LEVELS. MODERATE EAST CANYON WIND TONIGHT INTO THE CENTRAL VALLEYS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. CHJ .FIRE WEATHER... WIDESPREAD SHOWERS AND STORMS EAST OF THE CENTRAL VALLEYS WILL PRODUCE WETTING RAINS THROUGH TONIGHT. WESTERLY WINDS OVER THE NW PLATEAU AND WESTERN MTNS WILL DRY OUT THE CONDITIONS THIS EVENING ...ALTHOUGH STORMS ARE STILL POSSIBLE. THE DRYING TREND WILL PUSH EAST MONDAY AND TUESDAY WITH A DOWNTICK IN OVERALL STORM COVERAGE... EXCEPT PERHAPS THE FAR NE PLAINS. HUMIDITY RECOVERIES WILL STILL RANGE GOOD TO EXCELLENT IN THIS PATTERN. MINIMUM RH VALUES WILL BEGIN TO RANGE FROM AROUND 20 PERCENT IN THE NW PLATEAU TO THE 30S IN THE SOUTHEAST. ANOTHER COLD FRONT WILL SLIDE DOWN THE EASTERN PLAINS FRIDAY PROVIDING ANOTHER FOCUS FOR WIDESPREAD SHOWER AND THUNDERSTORM DEVELOPMENT INTO THE WEEKEND. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES...NMZ002>007-009>013-015>021-026. && 34
Hazardous weather outlook, Aug 10, 6:09 AM MDT, 17 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 609 AM MDT SUN AUG 10 2008 NMZ001>021-026-111215- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 609 AM MDT SUN AUG 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL IS POSSIBLE TODAY OVER MUCH OF NEW MEXICO. IN PARTICULAR...STRONG THUNDERSTORMS WITH HEAVY RAIN CAN BE EXPECTED OVER NORTHEAST...NORTH CENTRAL AND CENTRAL NEW MEXICO...WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE THROUGHOUT THE WEEK OVER MUCH OF NEW MEXICO...WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. THE MAIN FOCUS FOR HEAVY RAINFALL WILL BE OVER MOUNTAINOUS TERRAIN AND ADJACENT PLAINS AND VALLEYS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD CONTACT THE NATIONAL WEATHER SERVICE OR THEIR LOCAL LAW ENFORCEMENT TO REPORT FLASH FLOODING. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 01
In the hours before
Local storm report, Aug 10, 8:07 PM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
807 PM MDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 10 E MILNESAND 33.64N 103.17W
08/10/2008 E1.00 INCH ROOSEVELT NM TRAINED SPOTTER
0629 PM TSTM WND GST LOGAN 35.36N 103.44W
08/10/2008 E60.00 MPH QUAY NM CO-OP OBSERVER
0803 PM TSTM WND GST HOUSE 34.65N 103.90W
08/10/2008 E60.00 MPH QUAY NM TRAINED SPOTTER
&&
34Special weather statement, Aug 10, 8:17 PM MDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 817 PM MDT SUN AUG 10 2008 NMZ009-110245- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 817 PM MDT SUN AUG 10 2008 ...LINE OF GUSTY WINDS MOVING INTO THE ALBUQUERQUE METRO AREA... AT 813 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF DEVELOPING THUNDERSTORMS ALONG AN OUTFLOW BOUNDARY MOVING INTO THE ALBUQUERQUE METRO AREA...CAPABLE OF PRODUCING WINDS UP TO 55 MPH ALONG A LINE EXTENDING FROM 5 MILES WEST OF RIO RANCHO TO CENTRAL ALBUQUERQUE. MOVEMENT WAS SOUTHWEST AT 25 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BERNALILLO...RIO RANCHO AND ALBUQUERQUE. THESE THUNDERSTORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Local storm report, Aug 10, 9:40 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
940 PM MDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG HOUSE 34.65N 103.90W
08/10/2008 QUAY NM TRAINED SPOTTER
4 INCH DIAMETER TREE LIMBS DOWNED.
&&
34Special weather statement, Aug 10, 11:13 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1113 PM MDT SUN AUG 10 2008 NMZ016-019-110545- CHAVES COUNTY PLAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 1113 PM MDT SUN AUG 10 2008 ...STRONG THUNDERSTORM MOVING OVER WEST CENTRAL CHAVES COUNTY... AT 1109 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 19 MILES NORTHWEST OF ROSWELL. MOVEMENT WAS SOUTHEAST AT 14 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BITTER LAKE WILDLIFE REFUGE...HIGHWAY 285 AS WELL AS THE NORTHERN PARTS OF THE ROSWELL. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 46 min |
| Aug 10, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 51 min |
| Aug 10, 7:12 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 48 min |
| Aug 10, 7:40 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay | 95 min |
| Aug 10, 7:48 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 57 min |
| Aug 10, 8:09 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 47 min |
| Aug 10, 10:36 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 84 min |
| Aug 10, 10:43 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 77 min |
| Aug 11, 12:03 AM MDT | Flash Flood Warning | ABQ | Chaves, De Baca, Guadalupe, Lincoln, Torrance | 117 min |
Nearby
Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.